Alert archive / Connecticut / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 58, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jul 21, 2021, 1:55 PM EDT for Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Connecticut. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2021, 1:55 PM EDT (17:55 UTC)
- Expired
- Jul 21, 2021, 2:19 PM EDT
- In force
- 24 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT
The radar
The Brookhaven radar (KOKX), 55 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 1:56 PM EDT | HAIL 1 | Hamden, CT | QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 11:56 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1495 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
970
WUUS51 KOKX 211755
SVROKX
CTC007-009-211845-
/O.NEW.KOKX.SV.W.0058.210721T1755Z-210721T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
155 PM EDT Wed Jul 21 2021
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Central New Haven County in southern Connecticut...
Southern Middlesex County in southern Connecticut...
* Until 245 PM EDT.
* At 155 PM EDT, a severe thunderstorm was located over Hamden, or
near New Haven, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* This severe thunderstorm will be near...
Branford and North Haven around 210 PM EDT.
North Branford around 215 PM EDT.
Guilford around 220 PM EDT.
Killingworth and North Madison around 230 PM EDT.
Clinton around 240 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Upton NY.
&&
LAT...LON 4129 7306 4146 7302 4148 7256 4126 7253
TIME...MOT...LOC 1755Z 275DEG 23KT 4137 7294
HAIL...1.00IN
WIND...60MPH
$$
DS2 follow-up statements
321
WWUS51 KOKX 211808
SVSOKX
Severe Weather Statement
National Weather Service New York NY
208 PM EDT Wed Jul 21 2021
CTC007-009-211845-
/O.CON.KOKX.SV.W.0058.000000T0000Z-210721T1845Z/
New Haven CT-Middlesex CT-
208 PM EDT Wed Jul 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EAST CENTRAL NEW HAVEN AND SOUTHERN MIDDLESEX COUNTIES...
At 208 PM EDT, a severe thunderstorm was located over North Branford,
or near Wallingford, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
This severe storm will be near...
Guilford and Durham around 215 PM EDT.
Killingworth and North Madison around 225 PM EDT.
Clinton around 230 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Upton NY.
&&
LAT...LON 4131 7290 4146 7290 4148 7256 4131 7254
TIME...MOT...LOC 1808Z 266DEG 25KT 4139 7280
HAIL...1.00IN
WIND...60MPH
$$
DS808
WWUS51 KOKX 211819
SVSOKX
Severe Weather Statement
National Weather Service New York NY
219 PM EDT Wed Jul 21 2021
CTC007-009-211829-
/O.CAN.KOKX.SV.W.0058.000000T0000Z-210721T1845Z/
New Haven CT-Middlesex CT-
219 PM EDT Wed Jul 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NEW HAVEN AND
SOUTHERN MIDDLESEX COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern Connecticut.
LAT...LON 4131 7290 4146 7290 4148 7256 4131 7254
TIME...MOT...LOC 1817Z 275DEG 23KT 4138 7271
$$
DSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:33 PM EDT, 22 minutes earlier.
Area forecast discussion, Jul 21, 1:33 PM EDT, 22 minutes before
Area Forecast Discussion National Weather Service New York NY 133 PM EDT Wed Jul 21 2021 .SYNOPSIS... A surface trough will remain nearby today, with a cold front sweeping across this afternoon into early this evening. High pressure will build tonight into Thursday. The high will then weaken Thursday night which allows a cold front to pass through on Friday. High pressure briefly builds back in on Saturday, followed by a warm front moving through on Sunday. A cold front moves through late Monday, followed by high pressure building in on Tuesday. && .NEAR TERM /THROUGH TONIGHT/... Severe tstm watch 385 issued for the entire area til 00Z. That said, signals are mixed re severe wx potential especially across the lower Hudson Valley and srn CT. One sfc trough has drifted well to the south, with a more subtle pre-frontal trough extending back into north central PA and accompanied by widely sct convection, while the sfc cold front lags even farther behind across upstate NY and western PA. A BL theta-E ridge extends from southern NJ up into SE New England, and with further daytime heating could expand westward into SE CT and eastern Long Island this afternoon. Convection with a leading short line segment over northern NJ so far has not been very robust with reports of small hail at most so far, but things may change going into this afternoon. Latest HiResW guidance suggests tstms will become focused along the pre-frontal trough to the west and move across the NYC metro area and Long Island this afternoon, while the latest HRRR also forecasts tstms developing to the SW to graze NYC and Long Island. Given drier air and lack of focusing mechanism other than sea breezes, have questions how much activity the lower Hudson Valley and srn CT will see. Strong convection may be confined to eastern Long Island and perhaps SE CT after 6 PM, with a few trailing showers/tstms possible all the way back to NYC. As N-NW flw ensues this evening, any remaining activity should end after sunset, with dew point readings getting down in the more comfortable upper 50s toward daybreak on Thursday, with low temps from the upper 50s well north/west to the 60s elsewhere. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... Weak high pressure will settle in on Thursday providing comfortably warm and dry conditions. BUFKIT soundings are suggesting some higher level moisture during the day, thus high clouds are implied which would lead to more of a partly sunny day. For Thursday night a deep and light NW flow at the surface should prevail providing for dry conditions and fairly comfortable conditions with dew point values in the upper 50s to around 60. && .LONG TERM /FRIDAY THROUGH TUESDAY/... The long term is predominantly influenced by an upper level trough allowing generally weak disturbances to move through the area followed by weak high pressure systems. Friday looks to be a comfortable day with high pressure over the area and a dry airmass in place. A weak cold front may spark afternoon showers/thunderstorms, but this activity will be widely scattered so have capped PoPs at slight chance. Highs will be in the upper 70s to mid 80s, with dewpoints in the upper 50s. Similar highs and dry conditions are expected during the day on Saturday. A frontal system will bring unsettled weather the second half of the weekend into the start of the workweek. Early Sunday southerly flow will strengthen as a disturbance lifts a warm front through the area. This flow will bring a more humid airmass and a chance of showers and thunderstorms. Off to our west, a cold front extending down from a low centered well to our north approaches the area. Showers and thunderstorms remain in the forecast until the passage of this front sometime late Monday. High pressure builds into the area on Tuesday with dry conditions expected. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... A surface trough will remain nearby today, with a cold front moving across the area this afternoon into early this evening. High pressure builds in from the west tonight into Thursday. Sct TSRA thru approx 21-22z for most terminals. Additional showers possible thru 01-02z. VFR, except lower in TSTMs. Winds mostly NW-NNW. Strong to severe gusts in TSTMs possible. Outside of TSTMs, winds around 10 kt for the rest of the day with some gusts up to around 20 kt possible. Winds bcmg lighter tonight, then NW-NNW around 10 kt Thursday. ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty... End time of TSTM threat could be off by an hour. Potential for gusts in TSTMs to be over 50 kt. .OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY... .Thursday...VFR. NW winds. .Friday...Mainly VFR, with a slight chance of an afternoon and evening shower and thunderstorm. .Saturday...VFR. .Saturday Night into Sunday...Chance of showers and thunderstorms with frontal system. .Monday...VFR. Detailed information, including hourly TAF wind component forecasts, can be found at: https:/www.weather.gov/zny/n90 && .MARINE... Sub SCA conditions are expected on the waters through the week. Seas will likely climb on Sunday ahead of an approaching cold front, with an increasing chance of SCA conditions on the ocean waters. && .HYDROLOGY... Downpours from showers and thunderstorms today may lead to localized urban and poor drainage flooding. && .TIDES/COASTAL FLOODING... There is a low rip current risk at the ocean beaches for Wednesday and Thursday. Astronomical tide levels will be rising this week due to the approach of a full moon later in the week. Isolated minor coastal flooding is possible across the south shore back bays possibly this evening, with a better chance towards the Thursday evening high tides. Western CT tide locations may also reach minor coastal flood bench marks later in the week. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && AVIATION...JC
Hazardous weather outlook, Jul 21, 4:19 AM EDT, 9 hours 36 minutes before
Hazardous Weather Outlook National Weather Service New York NY 419 AM EDT Wed Jul 21 2021 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-220830- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 419 AM EDT Wed Jul 21 2021 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. There is the potential for severe thunderstorms this afternoon as the Storm Prediction Center has placed the area in a slight risk for severe weather. The main threats would be from damaging winds and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for this afternoon. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-350-353-355-220830- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 419 AM EDT Wed Jul 21 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. There is potential for severe thunderstorms this afternoon. The main threats will be from damaging winds and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for this afternoon. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Jul 21, 12:03 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service New York NY
1203 PM EDT Wed Jul 21 2021
NYZ067-211645-
Orange-
1203 PM EDT Wed Jul 21 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORANGE COUNTY...
At 1203 PM EDT, a strong thunderstorm was located over Oakland, or
near Port Jervis, moving east at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Middletown, Port Jervis, Goshen, Howells, Chester, Montgomery,
Florida, Cuddebackville, Otisville, Huguenot, Scotchtown, Deerpark,
Mechanicstown, Maybrook and Slate Hill.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4150 7472 4150 7448 4156 7442 4158 7420
4132 7419 4135 7469 4136 7470 4137 7469
4138 7471 4139 7471 4140 7474 4143 7474
4143 7476 4145 7476 4146 7475 4149 7476
TIME...MOT...LOC 1603Z 269DEG 29KT 4146 7468
DSSpecial weather statement, Jul 21, 12:39 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service New York NY
1239 PM EDT Wed Jul 21 2021
NYZ067-211730-
Orange-
1239 PM EDT Wed Jul 21 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORANGE COUNTY...
At 1239 PM EDT, a strong thunderstorm was located near Goshen, moving
east at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Newburgh, Walden, West Point, Goshen, New Windsor, Gardnertown,
Montgomery, Woodbury, Scotchtown, Orange Lake, Mechanicstown,
Washingtonville, Firthcliffe, Highland Falls and Vails Gate.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4158 7405 4159 7395 4157 7396 4154 7399
4151 7400 4146 7400 4144 7398 4140 7396
4140 7395 4134 7397 4138 7442 4156 7442
4159 7415 4158 7413 4159 7413 4160 7406
TIME...MOT...LOC 1639Z 271DEG 27KT 4147 7432
DSSpecial weather statement, Jul 21, 12:50 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service New York NY
1250 PM EDT Wed Jul 21 2021
NJZ006-NYZ072-075-176-178-179-211730-
Hudson-Northern Queens-Southern Queens-New York (Manhattan)-Kings
(Brooklyn)-Southern Nassau-
1250 PM EDT Wed Jul 21 2021
...A STRONG THUNDERSTORM WILL AFFECT HUDSON...QUEENS...KINGS...NEW
YORK (MANHATTAN) AND SOUTHWESTERN NASSAU COUNTIES...
At 1249 PM EDT, a strong thunderstorm was located over Park Slope, or
near Flatbush, moving east at 35 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Jersey City, Jamaica, Flatbush, Freeport, Valley Stream, Long Beach,
Coney Island, Garden City, Lynbrook, Mineola, Woodmere, Westbury,
Rockaway Beach, Crown Heights and Kennedy Airport.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4063 7405 4067 7403 4067 7405 4066 7406
4072 7410 4078 7374 4076 7371 4078 7365
4078 7356 4060 7348 4056 7401
TIME...MOT...LOC 1649Z 260DEG 29KT 4067 7401
MWSpecial weather statement, Jul 21, 12:55 PM EDT, 1 hour before
Special Weather Statement
National Weather Service New York NY
1255 PM EDT Wed Jul 21 2021
CTZ005-006-009-010-NYZ070-211745-
Northern Fairfield-Southern Fairfield-Northern New Haven-Southern New
Haven-Northern Westchester-
1255 PM EDT Wed Jul 21 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD...SOUTHWESTERN
NEW HAVEN AND NORTHERN WESTCHESTER COUNTIES...
At 1255 PM EDT, a strong thunderstorm was located near Bedford, or 7
miles east of Mount Kisco, moving east at 45 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Bridgeport, New Haven, Stamford, Danbury, Milford, Shelton,
Southbury, New Canaan, Mount Kisco, Newtown, Fairfield, Greenwich,
Stratford, Trumbull and Ridgefield.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern Connecticut...and southeastern New York.
LAT...LON 4127 7294 4110 7379 4131 7385 4135 7369
4137 7355 4141 7354 4148 7335 4147 7331
4149 7332 4151 7325 4151 7316 4155 7316
TIME...MOT...LOC 1655Z 254DEG 40KT 4124 7360
DSSpecial weather statement, Jul 21, 1:21 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service New York NY
121 PM EDT Wed Jul 21 2021
NYZ078-080-177-179-211800-
Southwest Suffolk-Northwest Suffolk-Northern Nassau-Southern Nassau-
121 PM EDT Wed Jul 21 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUFFOLK AND
NASSAU COUNTIES...
At 121 PM EDT, strong thunderstorms were clustered near Plainview,
moving east at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Islip, Brentwood, Levittown, Freeport, Commack, Huntington Station,
Centereach, Shirley, Deer Park, Lindenhurst, Glen Cove, Plainview,
Medford, Massapequa and Hauppauge.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern New York.
LAT...LON 4086 7366 4092 7364 4093 7352 4096 7349
4094 7342 4097 7340 4094 7334 4095 7329
4092 7322 4093 7317 4098 7317 4099 7313
4097 7293 4088 7289 4086 7290 4079 7286
4076 7287 4074 7301 4073 7302 4063 7363
TIME...MOT...LOC 1721Z 253DEG 45KT 4078 7349
DSSpecial weather statement, Jul 21, 1:47 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service New York NY
147 PM EDT Wed Jul 21 2021
CTZ005>007-010-011-211830-
Southern Middlesex-Northern Fairfield-Northern New Haven-Northern
Middlesex-Southern New Haven-
147 PM EDT Wed Jul 21 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD...NEW HAVEN
AND SOUTHERN MIDDLESEX COUNTIES...
At 147 PM EDT, a strong thunderstorm was located over Woodbridge, or
near Shelton, moving east at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
New Haven, Milford, Wallingford, Shelton, Naugatuck, Guilford,
Clinton, Durham, Chester, Hamden, Stratford, Trumbull, Cheshire,
Branford and North Haven.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern Connecticut.
LAT...LON 4124 7248 4124 7254 4126 7259 4123 7276
4125 7278 4123 7290 4125 7292 4121 7298
4122 7311 4126 7309 4127 7311 4125 7315
4124 7314 4123 7316 4123 7320 4147 7314
4147 7248
TIME...MOT...LOC 1747Z 271DEG 26KT 4135 7305
DSThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 12:55 PM EDT | Special Weather Statement | OKX | 50 min | |
| Jul 21, 1:47 PM EDT | Special Weather Statement | OKX | 43 min | |
| Jul 21, 6:06 PM EDT | Special Weather Statement | OKX | 24 min | |
| Jul 21, 6:25 PM EDT | Special Weather Statement | OKX | 35 min | |
| Jul 21, 6:56 PM EDT | Special Weather Statement | OKX | 49 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.